# SDR AALA202505057887

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 26,191 hours, 10,580 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WITH DOOR HANDLE, WILL WORK USING FLIGHT DECK DOOR CENTER PEDESTAL SWITCH AND A STRONG TUG. FLGHT CREW ALSO REPORTED THAT THE DOOR HAD TO BE SLAMMED EXTRA HARD TO CLOSE THE DOOR. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPEATIONAL CHECK PER AMM 52-51-21.
